# SDR SWAA2022041210964

- Difficulty date: December 13, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 54,601 hours, 33,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 767 TO STA 887 RBL 21 WL 155 SHIELD HAS CORROSION AS MARKED. / REMOVED AND REPLACED SHIELD AFT CARGO COMPARTMENT STA 767 TO STA 887 WL 155 IAW B737-700 SRM 51-40-02-0G-0 AND BOEING DWG # 146A0081 REV. A & SRM 53-00-53-1A-2
